# SDR UIEA2023011800058

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: NA
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR TIE BETWEEN BODY STA 1562 AND STRINGER S-39LH / S-39RH, BULK CARGO COMPARTMENT AREA, SECTION 46.(SHEAR TIE WAS REPLACED PER PRODUCTION DRAWING AND SRM 51-10-02 PARA 9 REQUIREMENTS.)
